MAUDE Adverse Event Report: SOLTA MEDICAL, INC THERMAGE CPT SYSTEM TIP; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.

SOLTA MEDICAL, INC THERMAGE CPT SYSTEM TIP; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Model Number TTNS3.00E4-1200
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Burn(s) (1757); Erythema (1840); Swelling/ Edema (4577); Hyperpigmentation (4837)
Date of Event 10/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported redness, swelling, and burns that were observed on the right side of the patient¿s face during a thermage cpt treatment.It was reported that during the procedure, the patient didn't initially feel any heat with the treatment starting at 4mj, the energy was gradually increased to 8mj.When the treatment reached 300 shots the patient described it as a pricking sensation, but the physician considered it to be a normal response.The physician checked the treatment tip, and it was found to be undamaged; however, after the patient continued to feel the pricking sensation, the treatment was stopped, and it was observed that the treatment tip was damaged.Immediately after the treatment, the area became red and swollen.Unscented solta coupling fluid was used to complete the treatment.No other treatments (besides the one reported) were performed in the same area where symptoms were reported within the past thirty days.No other errors or abnormalities were observed during the treatment.It was reported that epithelialization was performed, and no scarring is expected.Available pictures were assessed by the solta medical reviewer, which identified post inflammatory hyperpigmentation that resulted from the burned areas.The patient¿s current status was reported as chromatosis and an unknown secondary treatment was reported.The other side of the patient¿s face was treated with a new treatment tip, and there was no scalding sensation.
 
Additional Manufacturer Narrative
The treatment tip and data logs are not available for evaluation.The investigation is underway.
 
Additional Manufacturer Narrative
The investigation is ongoing as the treatment tip has been requested for evaluation.However, no supplemental reports will be submitted as this event no longer meets reportability requirements and no serious injury occurred.
 
Event or Problem Description
The patient reported having no further issues or concerns.Additionally, the physician indicated that no scarring was expected.No treatment beyond the standard of care was reported.Based on the new information, the solta medical reviewer concluded that this event is not a serious injury.The event no longer meets reportability requirements.

Brand Name
THERMAGE CPT SYSTEM TIP
Common Device Name
ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Manufacturer (Section D)
SOLTA MEDICAL, INC
11720 n creek pkwy n
ste 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL, INC
11720 n creek pkwy n
suite 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 n creek pkwy n
ste. 100
bothell, WA 98011
4254202135
MDR Report Key21314477
Report Number3011423170-2025-00250
Device Sequence Number8083950
Product Code GEI
UDI-Device Identifier00850608002421
UDI-Public00850608002421
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173759
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTTNS3.00E4-1200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale